# SDR AALA201806079004

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 23,584 hours, 8,787 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367530400000
- Condition: Delaminated
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FLOOR PANEL 131AF WAS DELAMINATED.  REMOVED AND REPLACED THE FLOOR PANEL IAW AMM 53-22-14. OK FOR SERVICE.
